Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Dialysis, loss of control on movements and appetite, neck pain, serta tablet, Ropark, Amantrel ,

Hi,my mother ,67 yrs old,is a dialysis patient .she has to do it twice per week.for last two and half month she is suffering from an uncommon physical movement.her whole body moves in a nonrythmic involuntery way for all the time when she is awake.but whenever she gets asleep the movement remains no more.then it starts as soon as she is not in sleep.nowdays(for last 15 days)she doesnot want to take anything to eat.this symtom has started since one month but now it has increased very much. she cannot get up or sit or stand by has been a great problem to feed her or give her medicines.she doesn t want to swallow seems that she can t get the instuction from her brain .the result is that she lacs nutrition .she doesn n speak clearly.In last November she was admitted in hospital for breathing trouble.after returning home we saw that she didn t talk..she was suffering from pain in the backside of her this condition she was sent to a neurologist who gave her SERTA tablet.but she didn t recover,then she went to a neurologist who prescribed her ROPARK and AMANTREL.after this medication the movement of whole body started.then my mother was given PRAMIPEX by the doctor.but the result was that her whole body got plenty of rashes ,irritation and burn like injury.she couldn t recover from that movement she is taking PACITANE100 till date.but of no I told you that she is a Dialysis patient,she takes some medicines regularly,named-STAMLO 5,MINIPRESS XL5,APRESOL25,ARKAMIN100,DYTOR100,THYRONORM100,ALPHA D3,OMEZ(OMEZ has been stopped for last few days).SHE IS A HIGH BLOOD PRESSURE PATIENT.I want to know the treatment of this condition my mother is suffering from a lot.
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Nephrologist 's  Response
hi. Neurological disorders including movement disorders , like in your mother's case may be
seen in chronic renal failure(CRF) due to uremia or other complications of dialysis.The common causes are metabolic derangement, focal vascular lesion in the brain or drug induced
disease, Insufficient dialysis can also contribute to such menifestations. Careful considerations about clinical symptoms, laboratory tests for renal and other metabolic parametres and neuroimage finding is required in such patients. She had developed lot of side effects of ROPARK AND AMANTREL as well as hypersensitivity reactions to PRAMIPEX.
I will suggest to consult her nephrologist and to rule out either metabolic/ vascular lesions in the brain. Take care
Answered: Sat, 28 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor